Localization and conjugacy
Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 801-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_6_a0,
author = {A. I. Kashu},
title = {Localization and conjugacy},
journal = {Matemati\v{c}eskie zametki},
pages = {801--810},
year = {1983},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a0/}
}
A. I. Kashu. Localization and conjugacy. Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 801-810. http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a0/